MathSciNet Relay Station
MathSciNet bibliographic data
MR494275 58F10 (57D25 93B05)
Jurdjevic, V.; Quinn, J. P. Controllability and stability. J. Differential Equations 28 (1978), no. 3, 381–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement